MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR
Model Number 51-557-20-71
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Upon activation, distractor footplate was observed to be bending on ct scan due to incomplete installation procedure.It was removed and replaced and new distractor performed as expected.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as device was lost in transit, therefore unavailable for device investigation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Based on the information provided the results conclude that the most likely root cause is user related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this event.Mdr: 9610905-2023-00017 and mdr: 9610905-2023-00018.
 
Additional Manufacturer Narrative
An initial investigation was performed on the basis of complaint statistics as the device was identified as lost in transit.The product was delivered and an investigation of the actual suspected device was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Additional information: lost in transit product received for investigation.Corrected data: g1 - contact company name.G1 - manufacturer name.H6 - component code (g).Type of investigation (b).Investigation conclusion (d).D9 - yes.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kilbinger strasse 10
muehlheim/donau, FL 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key16824401
Report Number9610905-2023-00018
Device Sequence Number6987122
Product Code MQN
UDI-Device Identifier00888118105370
UDI-Public(01)00888118105370
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K161470
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-557-20-71
Device Lot Number33498089
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer09/29/2023
06/12/2025
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date10/06/2023
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale